Aa
Aa
A
A
A
Close
Avatar universal

Pink discharge

My last period was the 30th July, then my Bfriend and i had sex a few time it the week 9 - 13 Aug.  Last night 16th Aug i went for a wee and when i wiped i had like pink discharge? could this be implantation bleeding??
11 Responses
Sort by: Helpful Oldest Newest
1414887 tn?1287903364
When's your next period due?
Helpful - 0
Avatar universal
26/27 Aug is my next period.
Helpful - 0
1414887 tn?1287903364
I would wait til you have missed your period
Helpful - 0
Avatar universal
I suppose it is only a week and a few days away. i was just worried as i never bleed between my periods and this was more like pinky discharge then blood anyway. im just affraid that there is something wrong with me?
Helpful - 0
1414887 tn?1287903364
I don't think anything is wrong! If you miss your period you should test but if it comes the pink discharge cod have just been to let you know period is coming
Helpful - 0
Avatar universal
It could just be your body playing the usual tricks! I would wait until you are due in but you can always get an early detecting test! Don't threat though, i've had the same and it was just my hormones.. A few weeks later I came on. Good luck! :)
Helpful - 0
Avatar universal
great, thank you for your advice! i will just wait it out!
Helpful - 0
Avatar universal
Hi just wondering if anyone could help...i had the coil out 6th june and then went straight on to the pill i missed for 4 pills 2 t the beginning of the pack and 2 at the end, i had the 7 day break like your suppose to but no period just watery blood for 2 days and thats it, then i started to feel dizzy have the shakes, feel really sick and had headaches every day....so i didn't continue with the pill as i thought i must be pregnant i have done at least 10 hpt's all negative, it is now 8 wk's since having coil out and just over 3 wks since not taken the pill my boobs have grown in size dramaticly and i have piled on loads of wait, still feel sick and always sleepy can anyone help....going crazy here!!! ok i have posted this on another discussion but got no reply my sickness has gone still having headaches and tired more than ever more hpt's done all negative was it implantation bleeding or my body just being messed up because of change of contraception??
Helpful - 0
Avatar universal
Im not to sure really, maybe it could have been your body getting used to changed from the coil to the pill? I know of some people that have had those reaction to taking the pill. When i was on the pill i put loads of weight on and my boobs got bigger, i also had headaches, i went to the doc and they just changed the pill to another one.
Helpful - 0
Avatar universal
thanks for your reply ive never taken the pill so not too sure of side affect.

think the best option is to go to the docs
x
Helpful - 0
Avatar universal
yea i think so! Good luck!
Helpful - 0
Have an Answer?

You are reading content posted in the Pregnancy Community

Top Pregnancy Answerers
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.